Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
A combinatorial refinement of the Kronecker-Hurwitz class number relation
Authors: Popa, Alexandru A.; Zagier, Don
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Proceedings of the American Mathematical Society
Volume: 145
Issue / Number: 3
Start Page: 1003
End Page: 1008
Document Type: Article
ID: 734137.0
 
Full text / Content available
An algebraic property of Hecke operators and two indefinite theta series
Authors: Paşol, Vicenţiu; Popa, Alexandru A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Forum Mathematicum
Volume: 27
Issue / Number: 2
Start Page: 915
End Page: 928
Document Type: Article
ID: 716592.0
 
Full text / Content available
Modular forms and period polynomials
Authors: Paşol, Vicenţiu; Popa, Alexandru A.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Proceedings of the London Mathematical Society
Volume: 107
Issue / Number: 4
Start Page: 713
End Page: 743
Document Type: Article
ID: 681949.0
 
Full text / Content available
Rational decomposition of modular forms
Authors: Popa, Alexandru A.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Ramanujan Journal
Volume: 26
Issue / Number: 3
Start Page: 419
End Page: 435
Document Type: Article
ID: 574405.0
 
Full text / Content available
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.